# SDR DALA2016032702329

- Difficulty date: March 26, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 32,041 hours, 21,679 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1087
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1087 ABOVE STRINGER 14R, SKIN HAS A 2 DIRECTIONAL CRACK, VERTICAL LEG .5" & HORIZONAL LEG .1250".  HFEC VERIFIED IAW NDT SPM 06-10-01.001  REQUEST ENGINEERING DISPOSITION.  REPAIRED CRACK AT BS  1087, 514R IAW ER/A 543584-14 ASSOCIATED ER/A 00-543584 ADDED FOR AC 9554.
